<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 5) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1357—1639
Global $W^{1,2}_p$ estimates for nondivergence parabolic operators with potentials satisfying a reverse H\"{o}lder condition
Guixia Pan and Lin Tang
MSC numbers : Primary 35J10; Secondary 35B45, 42B25
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1357—1377
Hilbert functions of standard $k$-algebras defined by skew-symmetrizable matrices
Oh-Jin Kang
MSC numbers : 13C40, 13D40, 13H10
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1379—1410
Classification of free actions of finite groups on 3-dimensional nilmanifolds
Daehwan Koo, Myungsung Oh, and Joonkook Shin
MSC numbers : Primary 57S25; Secondary 57M05, 57S17
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1411—1440
Almost Einstein manifolds with circulant structures
Iva Dokuzova
MSC numbers : Primary 53B20, 53C15, 53C25; Secondary 15B05
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1441—1456
Foxby equivalence relative to $C$-weak injective and $C$-weak flat modules
Zenghui Gao and Tiwei Zhao
MSC numbers : Primary 18G05, 16E30, 18G20
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1457—1482
The Navier-Stokes equations with initial values in Besov spaces of type $B^{-1+3/q}_{q,\infty}$
Reinhard Farwig, Yoshikazu Giga, and Pen-Yuan Hsu
MSC numbers : 35A02, 35Q30, 76D03, 76D05
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1483—1504
On weakly 2-absorbing primary submodules of modules over commutative rings
Ahmad Yousefian Darani, Fatemeh Soheilnia, Unsal Tekir, and Gulsen Ulucak
MSC numbers : 13C99, 13C13
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1505—1519
Formalizing the meta-theory of first-order predicate logic
Hugo Herberlin, SunYoung Kim, and Gyesik Lee
MSC numbers : 03F03, 03F05, 03F30
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1521—1536
On 2-generating index of finite dimensional left-symmetric algebras
Xiaomei Yang and Fuhai Zhu
MSC numbers : 17B05, 17B60, 17D99
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1537—1556
Efficient estimation of the regularization parameters via L-curve method for total least squares problems
Geunseop Lee
MSC numbers : Primary 65F10, 65F22
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1557—1571
Weak solutions and energy estimates for a degenerate nonlocal problem involving sub-linear nonlinearities
Jifeng Chu, Shapour Heidarkhani, Kit Ian Kou, and Amjad Salari
MSC numbers : Primary 35J92, 35J75, 34B10, 58E05
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1573—1594
Enumeration of graphs and the characteristic polynomial of the hyperplane arrangements $\mathcal J_n$
Joungmin Song
MSC numbers : Primary 32S22, 05C30
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1595—1604
A new family of Fubini type numbers and polynomials associated with Apostol-Bernoulli numbers and polynomials
Neslihan Kilar and Yilmaz Simsek
MSC numbers : 11B37, 11B68, 11B73, 05A15, 05A19, 12D10, 26C05, 30C15
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1605—1621
The generalized coGottlieb groups, related actions and exact sequences
Ho-Won Choi, Jae-Ryong Kim, and Nobuyuki Oda
MSC numbers : Primary 55Q05; Secondary 55P30
J. Korean Math. Soc. 2017 Vol. 54, No. 5, 1623—1639

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd